MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Break (1069); Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer, a patient in our facility had a valved sl picc placed on 11/22.12/4, the bedside nurse entered the room and found that the valve had separated from the picc.Bedside nurse reports that the dressing and statlock were intact.New picc had to be inserted.Additional information received 12/18/2024: it was reported there was no injury to the patient, leaked maintenance fluids but no blood.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the extension tubing is confirmed and was determined to be related to use of the product.One 4 fr s/l powerpicc solo was returned for evaluation.An initial visual observation of the returned catheter showed use residues throughout the device.The solo valve was observed to be detached from the extension tubing of the catheter.Some deformation was observed along the proximal end of the broken tubing.A microscopic observation revealed dull tubing material around the outside surface of the tubing break site from material fatigue.Beach marks were observed along the fracture surface of the break site.It was observed that tubing material was found inside the luer of the device.The break site appeared uneven.Longitudinal and circumferential stress marks were observed along the tubing at the break site.The characteristics of the break appear to resemble damage caused by material fatigue.This material fatigue may occur due to bending, twisting, or kinking the tubing causing stress along the material.An examination of the catheter structure revealed no potential damage/defect related to the manufacture of the product.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21035584
Report Number3006260740-2024-07890
Device Sequence Number8433818
Product Code LJS
UDI-Device Identifier00801741154881
UDI-Public(01)00801741154881(11)240904(17)250930(10)REJU1639
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberN/A
Device Catalogue Number1194108D2
Device Lot NumberREJU1639
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown